# SDR IXXA2024102900001

- Difficulty date: October 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T53504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOOR INTERCOSTAL FROM APPROX STA 572 TO STA 592 RBL 80 HAS CORROSION ON FLANGE.
